# SDR REXA2022040800588

- Difficulty date: March 16, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR FWD FORMER IS CORRODED. - REMOVED AND REPLACED PAX DOOR FWD FORMER IAW CRJ 900 SRMS 51-26-00-001-001-A01, 51-40-11-001-001-A01, 51-41-02-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01.
